Issue 4 (2021)

Issue 4

  • Harikrishnan PANACKAL, Bernardo GUILLEN, Ravi AGARWAL, Hamid MORADI,
    Strong and weak convergences in 2-probabilistic normed spaces,
    Volume 5, Issue 4, Pages:454–466, Year: 2021, Article Id: 2021:39  PDF
  • Radhika KHANDELWAL, Surendra AGARWAL,
    Hagen-Poiseuille flow in circular cylinder when temperature is exponential and sinusoidal function of length,
    Volume 5, Issue 4, Pages:467–481, Year: 2021, Article Id: 2021:40  PDF
  • Austine OFEM, Donatus IGBOKWE,
    New faster four step iterative algorithm for Suzuki generalized nonexpansive mappings with an application,
    Volume 5, Issue 4, Pages:482–506, Year: 2021, Article Id: 2021:41  PDF
  • Murtala HARBAU,
    Inertial hybrid self-adaptive subgradient extragradient method for fixed point of quasi-Φ-nonexpansive multivalued mappings and equilibrium problem,
    Volume 5, Issue 4, Pages:507–522, Year: 2021, Article Id: 2021:42  PDF
  • Vo Viet TRI,
    Existence of initial value problem for time-fractional Oldroyd-B fluid equation using Banach fixed point theorem,
    Volume 5, Issue 4, Pages:523–530, Year: 2021, Article Id: 2021:43  PDF
  • Lucas WANGWE, Santosh KUMAR,
    Common fixed point theorem for hybrid pair of mappings in a generalized (F,ξ,η)-contraction in weak partial b-metric spaces with an application,
    Volume 5, Issue 4, Pages:531–550, Year: 2021, Article Id: 2021:44  PDF
  • Kim Van HO THI,
    Note on abstract elliptic equations with nonlocal boundary in time condition,
    Volume 5, Issue 4, Pages:551–558, Year: 2021, Article Id: 2021:45  PDF
  • Rahul SHUKLA, Rajendra PANT,
    Some new fixed point results for monotone enriched nonexpansive mappings in ordered Banach spaces,
    Volume 5, Issue 4, Pages:559–567, Year: 2021, Article Id: 2021:46  PDF
  • Muhammad ABDULLAHI, Abubakar HALILU, Aliyu AWWAL, Nuttapol PAKKARANANG,
    On efficient matrix-free method via quasi-Newton approach for solving system of nonlinear equations,
    Volume 5, Issue 4, Pages:568–579, Year: 2021, Article Id: 2021:47  PDF
  • Fatima Zahrae EL ALAOUI, Ali BOUTOULOUT, Khalid ZGUAID,
    Regional reconstruction of semilinear Caputo type time-fractional systems using the analytical approach,
    Volume 5, Issue 4, Pages:580–599, Year: 2021, Article Id: 2021:48  PDF
  • Le Dinh LONG,
    Note on a time fractional diffusion equation with time dependent variables coefficient,
    Volume 5, Issue 4, Pages:600–610, Year: 2021, Article Id: 2021:49  PDF
  • Erdal KARAPINAR,
    Interpolative Kannan-Meir-Keeler type contraction,
    Volume 5, Issue 4, Pages:611–614, Year: 2021, Article Id: 2021:50  PDF